# SDR IPXA0M60619

- Difficulty date: June 4, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LOWER FWD CARGO LONGITUDINAL SKIN SPLICE LONGERON 48LT HAS EXFOLIATION CORROSION AT STA 1129/6-47.  REMOVED CORROSION, CUTOUT LONGERON, FABRICATED AND INSTALLED LONGERON REPLACEMENT SECTION IAW SRM 53-00-05-05, REPAIR 1, FIG. 202.
